# SDR MWEA97719

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Galled
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, FOUND AFT ADF UP ANTENNA MOUNT SURF AREA IS GALLING.  MTC REPAIRED IAW SRM 53-04 FIG 29 SHT 1 / SRM 53-01.
